Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Springfield, MO

April 27, 20169 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2016, 1:30 AM CDT for 9 counties in Missouri. It was in force for 45 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 1:30 AM CDT (06:30 UTC)
Expired
Apr 27, 2016, 2:15 AM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 21 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 1:45 AM CDTTSTM WND DMGRepublic, MOTREE DOWN IN REPUBLIC OFF P HIGHWAY
Apr 27, 1:49 AM CDTTORNADO1 Ne Battlefield, MOA NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-0 TORNADO DAMAGED A HOME JUST OUTSIDE OF THE SOUTHWEST EDGE OF SPRINGFIELD. DAMAGE TO THE ROOF...GUTTERS...AND AWNINGS HAD OCCURRED. THIS TORNADO WAS A BRIEF TOUCHDOWN AND THE WIDTH WAS MEASURED AT 40
Apr 27, 1:54 AM CDTTSTM WND DMG5 Ene Kimberling City, MOMINOR TREE DAMAGE WITH LIMBS DOWN AND WINDOWS BROKEN OUT OF A HOUSE ON ROYAL VISTA
Apr 27, 1:54 AM CDTTSTM WND DMGGalena, MOLARGE TREE OVER ROAD. TIME BASED ON RADAR.
Apr 27, 1:54 AM CDTTSTM WND DMGGalena, MOLARGE TREE OVER ROAD.TIME BASED ON RADAR.
Apr 27, 1:55 AM CDTTSTM WND DMG1 Ne Battlefield, MONUMEROUS HOMES SUSTAINED ROOF DAMAGE ALONG VILLAGE TERRACE AND VINCENT DRIVE BETWEEN TROY AVE AND RIDGECREST DRIVE. SECTIONS OF FENCING WERE BLOWN DOWN. TRAMPOLINES WERE ALSO BLOWN ABOUT AND DAMAGED.
Apr 27, 1:55 AM CDTTSTM WND DMG2 Ne Battlefield, MOMODERATE ROOF DAMAGE TO MULITPLE HOMES OFF OF SHAWNEE DRIVE AND VILLAGE TERRACE DRIVE
Apr 27, 1:55 AM CDTTSTM WND DMG2 S Kimberling City, MOPOWER POLES BROKEN DUE TO WIND AT OZARK MT RESORT
Apr 27, 1:55 AM CDTTSTM WND DMG5 Wsw Branson, MONUMEROUS SPORADIC LARGE TREES AND LIMBS DOWN ON 265 HIGHWAY SOUTH OF 376 NEAR SKYLINE ROAD
Apr 27, 1:55 AM CDTTSTM WND DMGFremont Hills, MOSMALL TO MEDIUM TREE LIMBS DOWN ON SHORE LINE ROAD
Apr 27, 1:58 AM CDTTSTM WND DMG2 Se Kimberling City, MO20FT TREE 18 TO 24 INCH DIAMETER DOWN. LEAF AND DEBRIS IMBEDDED INTO SIDING.
Apr 27, 1:58 AM CDTTSTM WND DMG2 Sw Kimberling City, MO20FT TREE 18 TO 24 INCH DIAMETER DOWN. LEAF AND DEBRIS EMBEDDED INTO SIDING. CORRECTED DIRECTION.
Apr 27, 1:58 AM CDTTSTM WND DMG2 Sw Kimberling City, MO20FT TREE 18 TO 24 INCH DIAMETER DOWN. LEAF AND DEBRIS IMBEDDED INTO SIDING. CORRECTED DIRECTION.
Apr 27, 1:58 AM CDTTSTM WND GST 70Kimberling City, MOA LINE OF THUNDERSTORMS PRODUCING 70MPH STRAIGHT LINE WINDS DAMAGED A HOME SOUTH OF KIMBERLING CITY AND PRODUCED SIGNIFICANT TREE DAMAGE ACROSS JOE BALD PENINSULA. SEVERAL TREES WERE SNAPPED OR UPROOTED. NUMEROUS LARGE LIMBS WERE DOWNED.
Apr 27, 1:59 AM CDTTSTM WND DMG5 Sw Branson, MOTREES DOWN AROUND POINTE ROYALE. SURVEY CREWS ESTIMATE WIND SPEEDS ARE AROUND 65 MILES PER HOUR.
Apr 27, 2:00 AM CDTTSTM WND DMGBranson, MOLARGE TREE DOWN IN DOWNTOWN BRANSON
Apr 27, 2:00 AM CDTTSTM WND GST 60Nixa, MOMEASURED 60 MPH WINDS AT HIGHWAY 14 AND HIGHWAY 160 IN NIXA
Apr 27, 2:03 AM CDTTSTM WND GST 801 S Kimberling City, MOA STORM SURVEY DETERMINED THAT STRONG STRAIGHT LINE WINDS UPROOTED NUMEROUS TREES AND CAUSED MINOR DAMAGE TO SEVERAL HOMES ON POINT SEVEN PENINSULA. SOME HOMES HAD WEST FACING WINDOWS BLOWN OUT.
Apr 27, 2:07 AM CDTTSTM WND DMGHollister, MOTREE INTO A HOUSE IN HOLLISTER, NO INJURIES
Apr 27, 2:07 AM CDTTSTM WND DMGHollister, MO*** 1 INJ *** TREES DOWN IN HOLLISTER DOWNTOWN AND NEAR COLLEGE OF THE OZARKS. TWO HOMES SUSTAINED SIGNIFICANT DAMAGE FROM FALLING TREES. SURVEY CREWS ESTIMATE WINDS OF AROUND 75 MILES PER HOUR.
Apr 27, 2:07 AM CDTTSTM WND DMGHollister, MOTREES DOWN IN HOLLISTER DOWNTOWN AND NEAR COLLEGE OF THE OZARKS. TWO HOMES SUSTAINED SIGNIFICANT DAMAGE FROM FALLING TREES. SURVEY CREWS ESTIMATE WINDS OF AROUND 75 MILES PER HOUR.
Apr 27, 2:15 AM CDTTSTM WND GST 702 Nne Battlefield, MOTHUNDERSTORMS PRODUCED STRONG STRAIGHT LINE WINDS THAT TORE SHINGLES OFF OF 12 TO 15 HOMES. ONE HOME HAD SOME DECKING PEELED OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 8:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

633 
WUUS53 KSGF 270630
SVRSGF
MOC009-039-043-057-077-109-167-209-213-270715-
/O.NEW.KSGF.SV.W.0037.160427T0630Z-160427T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
  WESTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN CEDAR COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN BARRY COUNTY IN SOUTHWESTERN MISSOURI...
  GREENE COUNTY IN SOUTHWESTERN MISSOURI...
  STONE COUNTY IN SOUTHWESTERN MISSOURI...
  POLK COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 215 AM CDT

* AT 129 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES WEST OF HUMANSVILLE TO 7 MILES NORTHEAST OF
  BEAVER...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...                    NIXA...
  OZARK...                          REPUBLIC...
  BRANSON...                        BOLIVAR...
  STOCKTON LAKE...                  TABLE ROCK LAKE...
  LAKE TANEYCOMO...                 POMME DE TERRE LAKE...
  TABLE ROCK STATE PARK...          STOCKTON STATE PARK...
  ROARING RIVER STATE PARK...       AURORA...
  BATTLEFIELD...                    WILLARD...
  HOLLISTER...                      SILVER DOLLAR CITY...
  KIMBERLING CITY...                MARIONVILLE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 50 AND 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9378 3756 9374 3781 9381 3780 9319
      3650 9317
TIME...MOT...LOC 0629Z 248DEG 34KT 3783 9374 3657 9370 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:02 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 27, 12:02 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1202 AM CDT WED APR 27 2016

.SHORT TERM...(This evening through Wednesday)

Ongoing thunderstorms were becoming more outflow structured across
southwest and south central Missouri this afternoon. This will
lead to further weakening with time, and we may consider
canceling the Severe Thunderstorm Watch early.

The main show will occur tonight as a line of thunderstorms
approaches the Kansas and Missouri state line toward midnight.

We think a few of these storms could become organized, with the
potential for damaging wind gusts and small hail. With 0 to 3 km
shear vectors screaming to the north northeast at 40 to 45 knots,
any northwest to southeast oriented line segments will have the
chance of spinning up some meso-vorts with a tornado risk.
However, it's quite uncertain that any segments will evolve into
this northwest to southeast structure. This is more of a short
term forecast challenge.

Storms are expected to continue through the Highway 65 corridor,
and should weaken as they approach the eastern Ozarks.

Additional storms will possible Wednesday as the main cold front
shifts through southern Missouri during the daytime hours. There
is a severe risk for hail and wind east of Highway 65. All
precipitation should exit the Ozarks Wednesday evening.

.LONG TERM...(Thursday through Tuesday)

A small window of quiet weather is expected Thursday into Friday
with mild temperatures.

The risk for organized storms will ramp up Friday night into
Saturday, as another negatively tilted storm system approaches
from the west.

This system will need to be monitored closely as several
ingredients could come together for an episode of severe
thunderstorms. There doesn't appear to be any potential negatives
for Friday night and Saturday's set up at the moment.

Sunday into Monday the pattern would offer another window of quiet
weather with mild temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1156 PM CDT Tue Apr 26 2016

Line of convection starting to make an eastward push now over
southeast Kansas and eastern Oklahoma. Should make it to the JLN
area prior to the 06z TAF time and into SGF/BBG by 07-08z. Have
things going through fairly quickly and ending prior to 12z with
VFR conditions for the remainder of the period. Gusty winds are
expected, especially when winds become more southwesterly today as
the drier air moves in.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Lindenberg
Hazardous weather outlook, Apr 26, 9:04 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT TUE APR 26 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
904 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO APPROACH
THE MISSOURI AND KANSAS STATE LINE AFTER 11 PM. DAMAGING WIND
GUSTS WILL BE THE PRIMARY HAZARD WITH THESE STORMS. IF A LINE
SEGMENT CAN BECOME ORIENTED FROM NORTHWEST TO SOUTHEAST...THEN A
COUPLE OF SHORT LIVED TORNADOES CAN NOT BE RULED OUT. STORMS ARE
EXPECTED TO WEAKEN LATE TONIGHT AS THEY SHIFT EAST OF THE HIGHWAY
65 CORRIDOR. THEREFORE THE BETTER CHANCES FOR SEVERE STORMS WILL
BE WEST OF HIGHWAY 65.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING OVER THE
EASTERN OZARKS WHERE SOME STRONG TO SEVERE STORMS WILL REMAIN
POSSIBLE. IF ENOUGH INSTABILITY CAN REDEVELOP DURING THE
AFTERNOON...ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE
EAST OF HIGHWAY 65 WEDNESDAY AFTERNOON AS A SURFACE FRONT PUSHES
THROUGH.

SEVERE STORMS ARE AGAIN FORECASTED FRIDAY NIGHT THROUGH SATURDAY
AS A STRONG STORM SYSTEM APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
FOR SOUTHEAST KANSAS AND WESTER MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Apr 27, 1:06 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
106 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     LIBERAL                 37.56N 94.52W
04/27/2016                   BARTON             MO   PUBLIC

            TREES UPROOTED IN LIBERAL

&&

BURCHFIELD
Local storm report, Apr 27, 1:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     MONETT                  36.92N 93.93W
04/27/2016                   BARRY              MO   EMERGENCY MNGR

            POWERLINES AND PARTIAL TREE DOWN IN MONETT

&&

BURCHFIELD
Special weather statement, Apr 27, 1:19 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 AM CDT WED APR 27 2016

MOZ055-068-270700-
HICKORY MO-BENTON MO-
119 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HICKORY AND BENTON
COUNTIES UNTIL 200 AM CDT...

AT 118 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
CLINTON TO 9 MILES EAST OF LOWRY CITY TO 9 MILES EAST OF OSCEOLA TO 8
MILES NORTH OF WEAUBLEAU TO 8 MILES NORTHWEST OF WHEATLAND...AND
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
WARSAW...                         LINCOLN...
COLE CAMP...                      HERMITAGE...
WHEATLAND...                      PRESTON...
CROSS TIMBERS...                  IONIA...
FRISTOE...                        PALO PINTO...
QUINCY...                         RACKET...
KNOBBY...                         EDMONSON...
HASTAIN...                        MORA...
LAKEVIEW HEIGHTS...               ZORA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL MISSOURI.

LAT...LON 3822 9308 3819 9308 3819 9307 3806 9306
      3791 9307 3792 9350 3820 9350 3821 9353
      3851 9351 3851 9330 3853 9329 3853 9307
TIME...MOT...LOC 0618Z 231DEG 46KT 3833 9367 3816 9356 3805 9354 3801
9353 3801 9353

FRYE
Local storm report, Apr 27, 1:20 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND DMG     RIVERTON                37.07N 94.70W
04/27/2016                   CHEROKEE           KS   FIRE DEPT/RESCUE

            CARPORT BLOWN APART AND SIDING BLOWN OFF HOUSE

&&

BURCHFIELD
Local storm report, Apr 27, 1:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     CARTHAGE                37.18N 94.31W
04/27/2016                   JASPER             MO   LAW ENFORCEMENT

            TREE LIMBS DOWN IN CARTHAGE

&&

BURCHFIELD
Local storm report, Apr 27, 1:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     CARTERVILLE             37.15N 94.44W
04/27/2016                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN PER LAW ENFORCEMENT

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:14 PM CDTSpecial Weather StatementSGFTexas46 min
Apr 27, 12:03 AM CDTSevere Thunderstorm WarningSGFJasper, Newton42 min
Apr 27, 12:04 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon41 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton52 min
Apr 27, 12:40 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, McDonald and 2 more50 min
Apr 27, 12:44 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon46 min
Apr 27, 1:19 AM CDTSpecial Weather StatementSGFBenton, Hickory41 min
Apr 27, 1:58 AM CDTTornado WarningSGFStone, Taney32 min
Apr 27, 2:10 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster41 min
Apr 27, 2:14 AM CDTTornado WarningSGFChristian, Douglas, Taney31 min
Apr 27, 2:43 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney35 min
Apr 27, 3:13 AM CDTSpecial Weather StatementSGFDouglas, Howell, Ozark47 min
Apr 27, 3:55 PM CDTRiver Flood WarningSGFVernon4 days
Apr 27, 5:06 PM CDTSpecial Weather StatementSGFHowell39 min
Apr 27, 5:10 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark50 min
Apr 27, 5:49 PM CDTSpecial Weather StatementSGFHowell41 min
Apr 27, 5:57 PM CDTSpecial Weather StatementSGFPhelps48 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.